... finally decided to join, mainly to let you guys know about one fact... getting off suboxone isn't a huge deal like I have been reading on here! I have taken about 30 norcos a day and anything else I could get my hands on except for heroin and finally decided it was best to get into recovery instead of dealing with the hassle of finding pills, going to the doc, etc. and finally getting my life back so I got on Subs almost a year ago. The doc prescribed me 2 8mgs of SUB twice a day - which I knew was too much, but took the script because those suckers are expensive and I only had a $10 co-pay. Anyhoopers, I FOUND that I could go through 3 days on only one 8 mg of suboxone, so I don't think it's going to be a big deal when my script from April 2009 of 120 is gone. I just felt the need to share this, because I have read alot of anxiety on here from people thinking they are going to have major WD symptoms. My withdrawal from these when I wait 3 days to take them are not 1/4 as bad as WD from pain pills! They are stomache upset and some depression/ lack of motivation. That's it! Don't put yourself in this box believing everything you read on the net about these pills, cuz it gives you that mental un-ease. If you want to stop taking SUBS you will most likely be fine when the time comes. Peace!
Dear SuedeBlue, I sure hope to God for your sake, my sake and everyone else on suboxone you are right. And I do think that it is important to not get scared and get into the "box." However, the half life of suboxone is pretty long and from what I have read here and elsewhere, it is about the 5th or 6th day off of it when the withdrawals seem to hit most people. I am not trying to argue with you, I promise I am not. I don't think you should try to get off of it on 8mg every three days. I have been reading Robert_325 and mpvt very closely and others and they seem to be of a completely different opinion. I was only taking 6 Lortab 10 a day and not for all that long. Less than a year. I am only on 4 milligrams of suboxone daily and I was still advised to taper down. I also went to a recovery center and they said it was easy to get off and then the center folded,so, I found this support group. I am grateful I did. No one in group ever attempted to get off totally. The counselor and my doctor have not told me of anyone who ever really got off of it. I do Pray you are right. But please have a plan B in case you are wrong. The only reason I commented here is because there may be someone reading only your post and may try to jump off too early. I hope I did not offend you in anyway, that was not my purpose. I just would rather err on the side of caution.
Hi, thank you for sharing your experience. The mind is so powereful. I'm scared to death to taper and totally not ready. I tried in december and your right - I could handle the stomach ache and being tired. What I couldnt handle was something I have no idea what it was but I felt worthless, I didnt see why people bothered to live, I watched my dogs playing and it was like I didnt even know them - it was such a weird feeling I dont ever want to feel that way again....I dont know if it was anxiety or depression or mental melt down??? The only reason I went thru it is because I changed insurance and didnt know what to do. I would like to take a lower dose of suboxone but dont know how to do it. Ive been reading here for a week or so. Yesterday I accidently swallowed my pill instead of melting it. I got online here and asked Robert325 about it. He gave me advice and it worked. He said it would have no effect, so I took another dose and he was exactly right. Thank God because I had to go to work. The only reason why I trusted what he said is because all the posts Ive read. I am so grateful to have found this website and really need the support. Thanks Suede for letting us know your experience I hope you keep posting.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 4 answers
Posted 21 Aug 2010 • 6 answers
Posted 23 Oct 2010 • 5 answers
Posted 12 Apr 2011 • 2 answers
Posted 20 Jul 2011 • 3 answers